Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dizziness with imbalance of body. Had vertigo. What could be this?

Hi I have a friend just turned 49 today African American male his symptoms started with imbalance and dizzines he went to two hospitals and was told he had vertigo but now almost a week later he still cant walk right and his speech is slurred. He is just getting worse and nothing showed up on any of the tests. What do u think anything will help!!! Please!!
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello and welcome to HCM
It is matter of concern because of slurring in speech and vertigo. In my opinion consult neuro specialist and get your MRI head done. Also rule out Cervical Spondylosis and blockage in the external and internal carotid artery by doing X-ray C. Spine and Color Doppler of Carotid arteries.
Hope these investigations help you to get to a diagnosis.
Best Wishes and get well soon
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor